MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING

AV-TEMECULA-CT HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING
Catalog Number 1002703-02
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and dimensional inspections were performed on the returned wire.The reported wire separation was confirmed.The reported difficult to remove was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulty to remove and separation appear to be related to operational circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The prostar device is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the aorta artery.A hi-torque supra core guide wire was advanced and a prostar was advanced over the guide wire.The guide wire was backed up and the sutures were placed using a pre-close technique.The guide wire was re-advanced and during removal of the prostar device resistance with the guide wire was felt.The procedure was performed and the prostar sutures were used successfully to close the access site.A femoral angiogram was performed and it was noted that the guide wire had separated and the tip was 3cm from the access site.A cut-down was performed to remove the separated guide wire tip and the patient is fine.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8626085
Report Number2024168-2019-03955
Device Sequence Number1924871
Product Code DQX
UDI-Device Identifier08717648033001
UDI-Public08717648033001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number1002703-02
Device Lot Number7082562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;